# SDR CA960604020

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23038160
- Condition: Seized
- Location: Power Section
- Part time: 3,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)INSTALLED TURBINE ON AIRCRAFT AND COMPLETED A GROUND RUN AND TEST FLIGHT. TURBINE CHECKED OK. A SECOND START WAS ATTEMPTED BUT THERE WAS NO NR UPON REACHING 30 PERCENT N1. ANOTHER START WAS ATTEMPTED,BUT AGAIN THE NR WOULD NOT ROTATE. TURBINE RETURNED TO SHOP.
